Could my Tinnitus - hissing sound in ears have been caused by bad reaction to Zoloft?

About 4 weeks ago my primary physician prescribed Zoloft to me to help with my anxiety and sleep problems that started occuring about 4 months ago, which I believe had started as a result of excessive stress. I had some really bad reactions to Zoloft (severe panic attacks and anxiety) and that's when the... show more About 4 weeks ago my primary physician prescribed Zoloft to me to help with my anxiety and sleep problems that started occuring about 4 months ago, which I believe had started as a result of excessive stress. I had some really bad reactions to Zoloft (severe panic attacks and anxiety) and that's when the hissing - ringing in my ears started happening. I stopped taking the Zoloft after only 3 days but the Tinnitus continued since then. I don't ever notice it at work during the morning or afternoon. It's when I get home that I notice it, especially if I am fatigued or stressed out. Could the Zoloft reaction have triggered this Tinnitus and will it stop? I went to an ear, nose & throat specialist the other day, who checked my hearing and said I tested fine. He said the ringing noise is common among people with anxiety and that the anxiety must be treated with medication, preferably antidepressants, and that I needed to find one that I can live with, and it might be gone in 2 months.True?
4 answers 4